MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP HOOK PLATE 3 HOLE STERILE; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP HOOK PLATE 3 HOLE STERILE; PLATE, FIXATION, BONE
Model Number 02.113.103S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reported height of the patient is: 175.26 cms.Date of actual ankle fracture is unknown, sometime in (b)(6) 2018.Complainant device is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review, and the investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent an open reduction internal fixation on (b)(6) 2018 due to fall and had a distal medial tibial fracture which is just above the locking compression plate that had been implanted on (b)(6) 2018 to fix a broken ankle.In addition, one (1) locking compression plate (lcp) hook plate and (2) unknown cortex screws and (2) unknown locking screws were removed from a previous ankle surgery on the month of (b)(6) 2018 in order to fit the new plate and screws.The ankle fracture was noted as healing without a non-union.All the hardware was intact.The surgery was completed successfully.No additional medical intervention was necessary.The patient was stable following surgery.This is report 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Event date: year of event reported as 2018; however exact date of postoperative fracture is unknown.The incorrect date was inadvertently utilized in initial medwatch.The correct date is (b)(6) 2018.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM LCP HOOK PLATE 3 HOLE STERILE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7864240
Report Number2939274-2018-53713
Device Sequence Number11182158
Product Code HRS
UDI-Device Identifier10886982034731
UDI-Public(01)10886982034731
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K082072
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.113.103S
Device Catalogue Number02.113.103S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2018
Supplement Date Received by Manufacturer10/08/2018
Initial Report FDA Received Date09/11/2018
Supplement Report FDA Received Date10/11/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight154